Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 25, Number 4

All articles in this issue are freely accessible.

Conullity of operators on some $FK$-spaces
H. I. Brown and H. H. Stratton.
Proc. Amer. Math. Soc. 25 (1970), 717-727
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0261222
Stabilization by a diagonal matrix
C. S. Ballantine.
Proc. Amer. Math. Soc. 25 (1970), 728-734
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0260765
Solutions of $f(x)=f(a)+(RL)∫_{a}^{x}(fH+fG)$ for rings
Burrell W. Helton.
Proc. Amer. Math. Soc. 25 (1970), 735-742
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0259521
Concerning product integrals and exponentials
W. P. Davis and J. A. Chatfield.
Proc. Amer. Math. Soc. 25 (1970), 743-747
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0267068
The value-semigroup of a one-dimensional Gorenstein ring
Ernst Kunz.
Proc. Amer. Math. Soc. 25 (1970), 748-751
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0265353
Approximating residual sets by strongly residual sets
D. A. Moran.
Proc. Amer. Math. Soc. 25 (1970), 752-754
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0263053
Chains which are coset spaces of $tl$-groups
Robert L. Madell.
Proc. Amer. Math. Soc. 25 (1970), 755-759
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0263716
Characterization of the finite partition property for a collection of universal subcontinua
William T. Trotter.
Proc. Amer. Math. Soc. 25 (1970), 760-762
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0261563
Note on metric dimension
Reese T. Prosser.
Proc. Amer. Math. Soc. 25 (1970), 763-765
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0259873
Amenable subsemigroups of a locally compact group
Joe W. Jenkins.
Proc. Amer. Math. Soc. 25 (1970), 766-770
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0263967
A note on isomorphisms of groups algebras
Geoffrey V. Wood.
Proc. Amer. Math. Soc. 25 (1970), 771-775
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0259503
Boundary zeros of functions with derivative in $H^{p}$
D. J. Caveny and W. P. Novinger.
Proc. Amer. Math. Soc. 25 (1970), 776-780
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0259134
A duality between spheres and spheres with arcs
Carl D. Sikkema.
Proc. Amer. Math. Soc. 25 (1970), 781-785
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0259877
Open mappings and the lack of full completeness of $\mathcal{D}’(Ω)$
Charles Harvey and F. Reese Harvey.
Proc. Amer. Math. Soc. 25 (1970), 786-790
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0265906
On the growth of certain meromorphic solutions of arbitrary second order algebraic differential equations
Steven Bank.
Proc. Amer. Math. Soc. 25 (1970), 791-797
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0262499
On the existence of $L_{∞K}$-indiscernibles
P. C. Eklof.
Proc. Amer. Math. Soc. 25 (1970), 798-800
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0260579
On a finite dimensional quasi-simple module
Kwangil Koh and Jiang Luh.
Proc. Amer. Math. Soc. 25 (1970), 801-807
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0262287
A note on Palais’ axioms for section functors
R. C. Riddell.
Proc. Amer. Math. Soc. 25 (1970), 808-810
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0259940
The annihilator of radical powers in the modular group ring of a $p$-group
E. T. Hill.
Proc. Amer. Math. Soc. 25 (1970), 811-815
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0262387
An example in the Weil theory of measurable groups
Robert E. Atalla.
Proc. Amer. Math. Soc. 25 (1970), 816-819
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0271308
Remarks on pseudo-contractive mappings
W. A. Kirk.
Proc. Amer. Math. Soc. 25 (1970), 820-823
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0264481
Some oscillation properties of selfadjoint elliptic equations
V. B. Headley.
Proc. Amer. Math. Soc. 25 (1970), 824-829
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0259323
Some semigroups on a manifold with boundary
T. H. McH. Hanson.
Proc. Amer. Math. Soc. 25 (1970), 830-835
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0263055
Properties $Γ$ and $L$ for type $II_{1}$ factors
Paul Willig.
Proc. Amer. Math. Soc. 25 (1970), 836-837
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0259630
On the stable homotopy of quaternionic and complex projective spaces.
David M. Segal.
Proc. Amer. Math. Soc. 25 (1970), 838-841
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0259914
A note on subparacompact spaces
R. E. Hodel.
Proc. Amer. Math. Soc. 25 (1970), 842-845
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0263024
Extensions of a ring by a ring with a bimodule structure
Carl W. Kohls.
Proc. Amer. Math. Soc. 25 (1970), 846-851
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0262301
Index-dependent parameters of Laguerre and related polynomial sets.
J. W. Brown and J. L. Goldberg.
Proc. Amer. Math. Soc. 25 (1970), 852-855
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0268428
Minimal covers and arithmetical sets
Carl G. Jockusch and Robert I. Soare.
Proc. Amer. Math. Soc. 25 (1970), 856-859
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0265154
The degrees of the factors of certain polynomials over finite fields.
W. H. Mills.
Proc. Amer. Math. Soc. 25 (1970), 860-863
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0263783
Free differentiable actions of $S^{1}$ and $S^{3}$ on homotopy spheres
Hsu-tung Ku and Mei-chin Ku.
Proc. Amer. Math. Soc. 25 (1970), 864-869
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0264697
Closed Baire sets are (sometimes) zero-sets
W. W. Comfort.
Proc. Amer. Math. Soc. 25 (1970), 870-875
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0259053
The automorphism group of a finite metacyclic $p$-group
Richard M. Davitt.
Proc. Amer. Math. Soc. 25 (1970), 876-879
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0285594
An interpolation theorem for adjoint functors
S. A. Huq.
Proc. Amer. Math. Soc. 25 (1970), 880-883
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0260824
Representation of linear sets as critical sets
Robert Kaufman.
Proc. Amer. Math. Soc. 25 (1970), 884-889
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0260940
Norm convergent expansions for Gaussian processes in Banach spaces.
Naresh C. Jain and G. Kallianpur.
Proc. Amer. Math. Soc. 25 (1970), 890-895
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0266304
On multipliers and order-bounded operators in $C^{∗} $-algebras
Tage Bai Andersen.
Proc. Amer. Math. Soc. 25 (1970), 896-899
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0261364
Injective endormorphisms of finitely generated modules
Wolmer V. Vasconcelos.
Proc. Amer. Math. Soc. 25 (1970), 900-901
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0258814
Nonconvex linear topologies with the Hahn Banach extension property.
D. A. Gregory and J. H. Shapiro.
Proc. Amer. Math. Soc. 25 (1970), 902-905
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0264361
On a hierarchy of generalized diagonal dominance properties for complex matrices
J. L. Brenner and W. G. Brown.
Proc. Amer. Math. Soc. 25 (1970), 906-911
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0260766
An inequality for the Riemann-Stieltjes integral
Richard Darst and Harry Pollard.
Proc. Amer. Math. Soc. 25 (1970), 912-913
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0260945
On the $1-1$ sum of two Borel sets
Richard B. Darst.
Proc. Amer. Math. Soc. 25 (1970), 914
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0263638
A note on the failure of the relativized enumeration theorem in recursive function theory
Richard A. Platek.
Proc. Amer. Math. Soc. 25 (1970), 915-916
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0263625
A note on the cardinality of the Medvedev lattice
Richard A. Platek.
Proc. Amer. Math. Soc. 25 (1970), 917
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0262080
A note on interpolation
Boaz Natzitz.
Proc. Amer. Math. Soc. 25 (1970), 918
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0259615
An elementary proof of the triod theorem
C. R. Pittman.
Proc. Amer. Math. Soc. 25 (1970), 919
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0263049
A remark on set theory
Arlen Brown.
Proc. Amer. Math. Soc. 25 (1970), 920-921
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0266749
Erratum to “Radical and semisimple classes with specified properties”
W. G. Leavitt.
Proc. Amer. Math. Soc. 25 (1970), 922
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Erratum: Free coalgebras in a category of rings
Robert Davis.
Proc. Amer. Math. Soc. 25 (1970), 922
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0258712
Errata: “Extreme points of the unit cell in Lebesgue-Bochner function spaces. I.”
K. Sundaresan.
Proc. Amer. Math. Soc. 25 (1970), 922
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0259584